# SDR IPXA10562683

- Difficulty date: September 2, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: HFAB53RT011
- Condition: Corroded
- Location: Bs 1661-1681.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SECTION 46, MAIN DECK FLOOR STRUCTURE HAS BARE METAL AT BS 1661-BS 1681.8 LBL 57- LBL 61. AREA OF SEVERE CORROSION (EXFOLIATION) BS 1650 LBL 61, .85 X.65" DIAMETER. DAMAGE EXCEEDS ALLOWABLE DAMAGE IAW SRM 53-60-13-1A, SHEET 5.  REMOVED, FABRICATED AND INSTALLED NEW MAIN DECK FLOOR STRUCTURE (CREASE BEAM RETAINER) IAW SRM 51-40-02-0G, AMM 51-21-10-7, SRM 51-10-02-0G DWG 146N5064.
